# SDR AALA202505208006

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 67,991 hours, 28,792 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ANTI-SKID INOPERATIVE ILLUMINATED ON TAXI OUT. ANTI-SKID LIGHT STAYS ILLUMINATED EVEN WITH THE SYSTEM TURN OFF. CHANGED AACU AND FAULT MESSAGES APPEAR STILL.  (OPEN).
